Skip to Content

How does this medication change your sleep pattern?

Responses (2)

marjorie zych 17 May 2010

What medication are you asking about? I will try to help if I can but need to know the med first.

SlpGrl 17 May 2010

Oh, hahahaha. I guess that would help! Its loratidine

marjorie zych 18 May 2010

This med could go either way. But it may keep you awake more than asleep it is an allergy pill and depending on how sensitive to meds you are it could make you wired for sound another words wide awake. I don't suggest taking it at night if you want to sleep. If you are extremely sensitive to any meds it may actually make you tired it is hard to tell where I don't know you. I would suggest taking it in the morning first just in case, but do it on a day you have nothing planned so you can sleep if necessary. Good luck hope it goes o.k.. Let me know.

PeterRabbit2 19 May 2010

Loratadine (Claritin) only slightly penetrates the blood-brain barrier, causing at most, slight drowsiness.

It does not change sleep pattern. (At least it has not been shown to do so.)

SlpGrl 19 May 2010

So, no increase in slow wave sleep or decrease in slow wave sleep? It does not change REM? Delayed sleep onset I guessed as much. I think that's a little more detail in the question I was asking! Thanks for your help!

PeterRabbit2 20 May 2010

Loratadine does not alter sleep architecture.

Drugs.com free discount card

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions